What are the worries of taking 4 10mg tabs a day on accident instead of just the 1 10mg tab I'm used to taking since 2008? I am a 66 year old female with type 2 diabetes a breast cancer survivor,6 years ago a pace maker-thyroid cancer-mother of 7 and need to know about an accidental overdose of this diabetic med.
The biggest concern is low blood sugar. Make sure someone knows they were taken, keep track of your blood sugar, and eat plenty of protein. Call your dr and see if he wants you to be seen.
Also be sure to keep high sugar or orange juice available to bring the sugars back up. Retest every twenty minutes. Call 911 if person does not respond. We lost a cousin who went too low. Very serious.
- Glipizide Information for Consumers
- Glipizide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Glipizide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Apr 2011 • 2 answers
Updated 22 Feb 2012 • 1 answer
Updated 27 Jun 2015 • 1 answer
Updated 13 Jul 2015 • 2 answers
Posted 14 Dec 2018 • 0 answers